RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2019, Volume 210, Number 4, Pages 87–102 (Mi msb8964)  

This article is cited in 1 scientific paper (total in 1 paper)

Convergence of spline interpolation processes and conditionality of systems of equations for spline construction

Yu. S. Volkovab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: This study is a continuation of research on the convergence of interpolation processes with classical polynomial splines of odd degree. It is proved that the problem of good conditionality of a system of equations for interpolation spline construction via coefficients of the expansion of the $k$th derivative in $B$-splines is equivalent to the problem of convergence of the interpolation process for the $k$th spline derivative in the class of functions with continuous $k$th derivatives. It is established that for interpolation with splines of degree $2n-1$, the conditions that the projectors corresponding to the derivatives of orders $k$ and $2n-1-k$ be bounded are equivalent.
Bibliography: 26 titles.

Keywords: splines, interpolation, convergence, projector norm, construction algorithms, conditionality.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations 0314-2016-0013
Russian Foundation for Basic Research 15-07-07530-а
This study was carried out within the framework of the state contract of the Sobolev Institute of Mathematics, Siberian Branch, Russian Academy of Sciences (project no. 0314-2016-0013) and was supported by the Russian Foundation for Basic Research (grant no. 15-07-07530-а).


DOI: https://doi.org/10.4213/sm8964

Full text: PDF file (677 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2019, 210:4, 550–564

Bibliographic databases:

UDC: 517.518.85
MSC: Primary 41A15; Secondary 65D07
Received: 05.05.2017 and 17.07.2018

Citation: Yu. S. Volkov, “Convergence of spline interpolation processes and conditionality of systems of equations for spline construction”, Mat. Sb., 210:4 (2019), 87–102; Sb. Math., 210:4 (2019), 550–564

Citation in format AMSBIB
\Bibitem{Vol19}
\by Yu.~S.~Volkov
\paper Convergence of spline interpolation processes and conditionality of systems of equations for spline construction
\jour Mat. Sb.
\yr 2019
\vol 210
\issue 4
\pages 87--102
\mathnet{http://mi.mathnet.ru/msb8964}
\crossref{https://doi.org/10.4213/sm8964}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2019SbMat.210..550V}
\elib{http://elibrary.ru/item.asp?id=37180602}
\transl
\jour Sb. Math.
\yr 2019
\vol 210
\issue 4
\pages 550--564
\crossref{https://doi.org/10.1070/SM8964}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000471828000004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85071112315}


Linking options:
  • http://mi.mathnet.ru/eng/msb8964
  • https://doi.org/10.4213/sm8964
  • http://mi.mathnet.ru/eng/msb/v210/i4/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. S. Volkov, “Izuchenie skhodimosti protsessov interpolyatsii dlya splainov chetnoi stepeni”, Sib. matem. zhurn., 60:6 (2019), 1247–1259  mathnet  crossref
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:218
    References:20
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020